References of "Marcolli, Matilde"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAlgebraic renormalization and Feynman integrals in configuration spaces
Ceyhan, Ozgur UL; Marcolli, Matilde

in Advances in Theoretical and Mathematical Physics (2014), 18(2), 469-511

Detailed reference viewed: 130 (6 UL)
Full Text
Peer Reviewed
See detailFeynman integrals and periods in configuration spaces
Ceyhan, Ozgur UL; Marcolli, Matilde

E-print/Working paper (2012)

Detailed reference viewed: 55 (4 UL)
Full Text
Peer Reviewed
See detailFeynman integrals and motives of configuration spaces
Ceyhan, Ozgur UL; Marcolli, Matilde

in Communications in Mathematical Physics (2012), 313

Detailed reference viewed: 129 (2 UL)